# SDR 0102996302

- Difficulty date: August 21, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 51,713 hours, 6,643 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE BETWEEN SEAT ROWS 30-39R, 26-41L, 10-21R, AND AT LAVATORY DOOR 4R2.  REPAIRED WIRING AND RESEATED ELECTRICAL CONNECTORS.  OPERATIONAL CHECK NORMAL.
